How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46937
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I know no Dr. will look into this problem. I am 76 year old

Customer Question

I know no Dr. will look into this problem. I am 76 year old female. I have what most would call sweating but it only comes off my head. It can be 50 degrees and my head has water (sweat ) rolling off my head. I carry a cloth with me all the time. Everyone knows I'm hot all the time. I carry a fan with all the time. My friends put me in the coolest spot in their home. I have some (5 or 6) bumps on my head. Dr. says not cancer. Everyone feels for me but I can't solve this problem. Neurologist, Dermatologist, general practitioner, oncologist (I had beast cancer). Broken femur last May, pneumonia with sepsis last November. Almost died. I feel like I have inflammation in my body. I could go on but I guess I'm done. I'm so done with feeling like I'm HOT HEADED. Haven't lost sense of humor. Thank you!!
JA: Are you keeping a personal medical record while dealing with this?
Customer: No. Just know this problem is Always.
JA: Anything else in your medical history you think the doctor should know?
Customer: I take Tramodol. Metropolol. Cymbalta. Lyrica Prevacid.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

I am sorry you are having this excessive sweating.

I'm sure you have had your thyroid hormone levels checked.

I bet you haven't tried estrogen therapy because of your history of breast cancer

have you tried effexor or paxil? these could hep.

you could have a autonomic nervous system dysfunction

medications like neurontin or lyrica could help

you may need to see a neurologist

Customer: replied 2 months ago.
I was on estrogen therapy 20 years ago. I have seen a neurologist. I take Lyrica now.
Expert:  Dr. David replied 2 months ago.

I see

you can talk to your doctor about trying effexor or plaxil and seeing if that helps.